Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 255, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 19, 2023, 7:14 AM CDT for Covington County, Escambia County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2023, 7:14 AM CDT (12:14 UTC)
- Expired
- Jun 19, 2023, 8:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Covington County, AL, Escambia County, AL
The radar
The Eglin Afb radar (KEVX), 99 km from the middle of the area, began a volume at 12:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.0
The text
As transmitted.
998
WUUS54 KMOB 191214
SVRMOB
ALC039-053-191300-
/O.NEW.KMOB.SV.W.0255.230619T1214Z-230619T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
714 AM CDT Mon Jun 19 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Eastern Escambia County in south central Alabama...
Southwestern Covington County in south central Alabama...
* Until 800 AM CDT.
* At 713 AM CDT, a severe thunderstorm was located 9 miles northeast
of East Brewton, or 9 miles east of Brewton, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
eastern Escambia and southwestern Covington Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3099 8648 3099 8658 3106 8703 3124 8701
3124 8677 3122 8676 3120 8677 3118 8672
3119 8672 3119 8670 3125 8670 3125 8645
TIME...MOT...LOC 1213Z 274DEG 24KT 3115 8692
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Purdy2 follow-up statements
021
WWUS54 KMOB 191254
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
754 AM CDT Mon Jun 19 2023
ALC053-191303-
/O.CAN.KMOB.SV.W.0255.000000T0000Z-230619T1300Z/
Escambia AL-
754 AM CDT Mon Jun 19 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ESCAMBIA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3104 8647 3106 8670 3125 8670 3125 8645
TIME...MOT...LOC 1253Z 267DEG 25KT 3114 8667
$$
ALC039-191300-
/O.CON.KMOB.SV.W.0255.000000T0000Z-230619T1300Z/
Covington AL-
754 AM CDT Mon Jun 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR SOUTHWESTERN COVINGTON COUNTY...
At 753 AM CDT, a severe thunderstorm was located 15 miles southwest
of Andalusia, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southwestern Covington County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3104 8647 3106 8670 3125 8670 3125 8645
TIME...MOT...LOC 1253Z 267DEG 25KT 3114 8667
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Purdy911
WWUS54 KMOB 191303
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
803 AM CDT Mon Jun 19 2023
ALC039-191312-
/O.EXP.KMOB.SV.W.0255.000000T0000Z-230619T1300Z/
Covington AL-
803 AM CDT Mon Jun 19 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COVINGTON COUNTY
HAS EXPIRED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been allowed to expire. However gusty
winds are still possible with this thunderstorm and a Special
Weather Statement is now in effect.
LAT...LON 3104 8647 3106 8670 3125 8670 3125 8645
TIME...MOT...LOC 1302Z 274DEG 24KT 3114 8661
$$
PurdyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:29 AM CDT, 45 minutes earlier.
Area forecast discussion, Jun 19, 6:29 AM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
629 AM CDT Mon Jun 19 2023
...New AVIATION...
.AVIATION...
(12Z TAFS)
Issued at 629 AM CDT Mon Jun 19 2023
Ongoing thunderstorms impacting portions of the southeast will
continue to sag southward with time this morning. Latest trends
have this activity reaching the terminals within the next couple
of hours, though there is uncertainty as to whether they will hold
together. Greater confidence exists for the KMOB and KBFM
terminals, with lesser confidence for KJKA and KPNS. After a
break in the activity, another round of showers and thunderstorms
is expected to impact the terminals once again this afternoon.
Forecast guidance has struggled with the timing, and although
there is higher confidence that storms will occur, confidence on
timing is low. Therefore, only included a PROB30 group for late
this afternoon through the evening. Within any thunderstorm that
impacts a terminal, low visibilities and gusty, variable winds are
possible. Outside of thunderstorms, VFR conditions will persist
through the period.
&&
.PREV DISCUSSION... /issued 241 AM CDT Mon Jun 19 2023/
..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Tuesday)
Issued at 241 AM CDT Mon Jun 19 2023
Latest water vapor imagery shows a broad upper trough over much of
the eastern CONUS, with its closed low moving into the Ohio Valley.
At the surface, a stationary boundary extended from a weak surface
low over northwest Mississippi, south-southeastward through
southwest Alabama. Area radars show scattered to numerous showers
and thunderstorms over the TN Valley and extending southward through
central Mississippi and central Alabama. Despite some of this
activity clipping our northern counties, there hasn't been much in
the way of severe thunderstorms over our area given a more stable
airmass over portions of the CWA. This is expected to change as we
head into the predawn hours, with a cluster of storms over central
Mississippi expected to move into our western areas over the next
couple of hours.
Looking at the current conditions in place, most of the observation
sites along and west of the aforementioned areas have shown fairly
impressive WAA. The KMOB obs currently show 82/77, which is about 5
degrees higher than where we were a couple of hours ago. Further
north, we're seeing similar trends, with a corridor of mid-upper 70s
dewpoints extending into our Mississippi counties and our far
western Alabama counties. Meanwhile, hires guidance is relatively
consistent on surging a 40kt low level jet into our area as
shortwaves rotating around the base of the trough traverse the
area. All of this combines to an environment that will be
supportive of at least maintaining organized thunderstorms, and
with the low level jet increasing, we should see a continued
threat for damaging wind gusts as the cluster of storms to our
northwest moves into the area. The tornado potential also remains
in place, given the strength of the low level jet and VWP
hodographs showing decent curvature in the lower levels.
The upper trough is expected to amplify a bit through the day and
begin to shift slowly to the east with time. Unfortunately, we will
remain on the east side of this trough for at least another day,
with forecast guidance consistent on continuing the train of
shortwaves rotating around the base of the trough. Even with
convection expected early this morning, we should have some clearing
during the late morning through early afternoon, allowing whatever
stable layer that develops to quickly erode. The low level jet is
expected to re-intensify this afternoon as a stronger shortwave
moves through the area and will combine with a fairly unstable
airmass to lend another round of severe thunderstorms. The best
timing for this is generally during the afternoon and early
evening, though we should start to see any activity waning after
sunset. Given the parameters, all modes of severe thunderstorms
are possible.
In addition to the severe threat, we'll continue to see a flash
flooding threat extending through at least today. Observed rainfall
totals over the last 7 days is well above normal for much of the
area, and our PW values of around 2 inches is approximately the 90th
percentile for this time of year. Combined with the strengthening
LLJ and the boundary over the area, we may see training cells and
very intense rainfall rates. It's really difficult to pinpoint
where exactly these may set up, and as we've seen the last couple
of days, CAMs just don't have a good handle on the mesoscale.
So to summarize for today, scattered severe thunderstorms are
possible this morning, mainly across the western half of the area.
Another round of severe thunderstorms is expected during the
afternoon through early evening hours. And, flash flooding will
become a concern later today, especially over areas that see
training storms. Not to mention, our rip current risk remains high
for today.
Unfortunately, the threat for severe thunderstorms won't end there.
The upper closed low will begin to drift southward and into Alabama
during the day Tuesday. Forecast models differ on just how far south
this low will move, which will determine which, if any, areas will
see a break in severe storms. As of now, there's decent enough
agreement for at least the northern half of the area to be on the
more stable side of the system, though for the southern half, the
environment will be supportive once again for isolated to
scattered severe thunderstorms. The threat appears to be lesser
than we've seen the last few days, but it is still something to
monitor and remain aware.
Temperatures through the period will largely depend on cloud cover
and precipitation. Given the trends over the past couple of days,
and some slight height falls, expect temperatures to be similar,
with highs in the upper 80s to lower 90s and lows in the 70s. /73
SHORT TERM...
(Tuesday night through Wednesday night)
Issued at 241 AM CDT Mon Jun 19 2023
A closed upper low will remain over Alabama, with its associated
surface low generally over the Florida Panhandle. This will help
bring an end to the endless waves of strong to severe thunderstorms
that the area has seen the last few days. However, given the forcing
associated with the upper low, rainfall chances will increase
through the day on Wednesday and then continue through the overnight
hours. The atmosphere will remain favorable for very heavy rainfall,
and and we see any training cells, flash flooding will once again be
a concern on Wednesday. /73
LONG TERM...
(Thursday through Sunday)
Issued at 241 AM CDT Mon Jun 19 2023
The aforementioned upper low will begin to move to the north on
Thursday and may begin to take a more western turn. Guidance is not
in the best agreement on exactly where this low will move, so the
long term period is a bit uncertain. Regardless, expect continued
rain chances through the weekend, with the best chances during
the day due to diurnally driven convection. Temperatures through
the period will be near climatological norms, with highs in the
upper 80s and lows in the lower 70s. /73
MARINE...
Issued at 241 AM CDT Mon Jun 19 2023
A light to occasionally moderate west to southwest
flow is expected to persist into the middle of next week, and
cautionary headlines may be required at times. Scattered to
numerous showers and thunderstorms that develop over the marine
area will be capable of producing strong winds, hail, torrential
downpours, and waterspouts today. /73
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 90 71 90 70 88 69 88 71 / 90 40 70 50 80 50 80 60
Pensacola 89 73 89 73 85 72 86 74 / 90 40 70 70 90 70 90 70
Destin 88 75 89 76 86 75 83 75 / 90 50 60 70 90 80 90 70
Evergreen 88 68 90 68 85 68 86 68 / 80 20 40 50 80 50 80 60
Waynesboro 90 68 90 68 87 67 87 68 / 70 10 40 30 70 30 60 40
Camden 86 66 88 66 83 66 84 67 / 70 10 30 40 80 40 70 50
Crestview 89 69 91 69 87 68 87 70 / 100 40 60 60 90 60 90 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 7 AM CDT this morning for ALZ051>060-261>266.
High Rip Current Risk through Tuesday evening for ALZ265-266.
FL...Flood Watch until 7 AM CDT this morning for FLZ201>206.
High Rip Current Risk through Tuesday evening for FLZ202-204-206.
MS...Flood Watch until 7 AM CDT this morning for MSZ067-075-076-078-
079.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Jun 19, 5:08 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Mobile AL
508 AM CDT Mon Jun 19 2023
ALZ052-MSZ067-076-191100-
Washington AL-Greene MS-Wayne MS-
508 AM CDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of central Washington,
southeastern Wayne and northeastern Greene Counties through 600 AM
CDT...
At 507 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over State Line, or 14 miles west of Chatom,
moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chatom, Wagarville, Tibbie, Calvert, State Line, Fruitdale and
McIntosh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 AM CDT for southwestern
Alabama...and southeastern Mississippi.
&&
LAT...LON 3140 8865 3155 8851 3143 8791 3141 8793
3141 8791 3139 8790 3139 8789 3134 8792
3131 8792 3131 8796 3129 8795 3127 8795
3127 8797 3126 8799 3125 8795 3117 8799
3114 8802 3114 8809
TIME...MOT...LOC 1007Z 290DEG 33KT 3143 8849
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
73Special weather statement, Jun 19, 5:40 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
540 AM CDT Mon Jun 19 2023
ALZ056-058>060-FLZ201-203-205-191130-
Conecuh AL-Covington AL-Escambia AL-Crenshaw AL-Escambia Inland FL-
Okaloosa Inland FL-Santa Rosa Inland FL-
540 AM CDT Mon Jun 19 2023
...Strong thunderstorms will impact portions of southeastern
Crenshaw, Escambia, southern Conecuh, Covington, northern Okaloosa,
northern Santa Rosa and north central Escambia Counties through 630
AM CDT...
At 540 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles northwest of
Elba to 3 miles southwest of I65 And AL 113. Movement was south at 40
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Andalusia, Opp, Brewton, Florala, Century, Flomaton, East Brewton,
River Falls, Castleberry, Jay, Red Level, Laurel Hill, Lockhart,
Dozier, Heath, Gantt, Pollard, Riverview and I65 And AL 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3099 8634 3099 8639 3098 8639 3077 8724
3126 8748 3126 8743 3130 8739 3156 8620
3153 8619 3103 8619
TIME...MOT...LOC 1040Z 342DEG 34KT 3147 8619 3117 8736
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JLHSpecial weather statement, Jun 19, 6:39 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Mobile AL
639 AM CDT Mon Jun 19 2023
ALZ059-191245-
Escambia AL-
639 AM CDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of eastern Escambia
County through 745 AM CDT...
At 639 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 6 miles southeast of I65 And AL 113, or 9 miles
northwest of Brewton, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brewton, East Brewton and Riverview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3099 8671 3108 8729 3126 8728 3126 8677
3120 8677 3119 8676 3120 8674 3118 8673
3119 8670 3100 8670
TIME...MOT...LOC 1139Z 274DEG 26KT 3116 8721
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PurdySpecial weather statement, Jun 19, 6:44 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
644 AM CDT Mon Jun 19 2023
MSZ078-079-191245-
Stone MS-George MS-
644 AM CDT Mon Jun 19 2023
...Strong thunderstorms will impact portions of southwestern George
and Stone Counties through 745 AM CDT...
At 644 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 9 miles west of
Wiggins to 13 miles east of Perkinston. Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wiggins, Perkinston and McHenry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3091 8934 3087 8871 3073 8868 3074 8888
3068 8889 3068 8901 3071 8934
TIME...MOT...LOC 1144Z 278DEG 28KT 3084 8930 3080 8892
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PurdySpecial weather statement, Jun 19, 7:10 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
710 AM CDT Mon Jun 19 2023
MSZ067-075-076-191315-
Perry MS-Greene MS-Wayne MS-
710 AM CDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of northern Perry,
southwestern Wayne and northwestern Greene Counties through 815 AM
CDT...
At 710 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 5 miles east of Moselle, or 5 miles south of
Ellisville, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Richton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 AM CDT for southeastern
Mississippi.
&&
LAT...LON 3143 8894 3152 8894 3140 8864 3117 8880
3138 8915 3143 8915
TIME...MOT...LOC 1210Z 299DEG 21KT 3152 8918
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PurdyThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:06 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 39 min |
| Jun 19, 2:51 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 39 min |
| Jun 19, 3:09 AM CDT | Areal Flood Advisory | MOB | Choctaw | 2 hr |
| Jun 19, 3:23 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 32 min |
| Jun 19, 3:47 AM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 43 min |
| Jun 19, 4:19 AM CDT | Severe Thunderstorm Warning | MOB | Butler | 41 min |
| Jun 19, 4:41 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh | 37 min |
| Jun 19, 4:49 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 41 min |
| Jun 19, 5:01 AM CDT | Severe Thunderstorm Warning | MOB | Butler | 14 min |
| Jun 19, 5:08 AM CDT | Special Weather Statement | MOB | Washington | 52 min |
| Jun 19, 5:40 AM CDT | Special Weather Statement | MOB | Covington, Escambia | 50 min |
| Jun 19, 6:07 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 23 min |
| Jun 19, 6:39 AM CDT | Special Weather Statement | MOB | Escambia | 66 min |
| Jun 19, 8:00 AM CDT | Special Weather Statement | MOB | Covington | 60 min |
| Jun 19, 8:24 AM CDT | Special Weather Statement | MOB | Mobile | 66 min |
| Jun 19, 8:29 AM CDT | Special Marine Warning | MOB | 61 min | |
| Jun 19, 8:34 AM CDT | Special Weather Statement | MOB | Mobile | 56 min |
| Jun 19, 9:34 AM CDT | Special Weather Statement | MOB | Escambia | 56 min |
| Jun 19, 9:39 AM CDT | Tornado Warning | MOB | Escambia | 51 min |
| Jun 19, 10:37 AM CDT | Special Weather Statement | MOB | Covington | 53 min |
| Jun 19, 10:52 AM CDT | Special Marine Warning | MOB | 83 min | |
| Jun 19, 10:55 AM CDT | Special Marine Warning | MOB | 50 min | |
| Jun 19, 11:57 AM CDT | Special Weather Statement | MOB | Baldwin | 48 min |
| Jun 19, 12:02 PM CDT | Special Marine Warning | MOB | 58 min | |
| Jun 19, 12:15 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jun 19, 12:18 PM CDT | Special Weather Statement | MOB | Mobile | 57 min |
| Jun 19, 12:23 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Jun 19, 12:23 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 52 min |
| Jun 19, 12:26 PM CDT | Tornado Warning | MOB | Baldwin | 49 min |
| Jun 19, 12:44 PM CDT | Special Marine Warning | MOB | 46 min | |
| Jun 19, 12:58 PM CDT | Tornado Warning | MOB | Baldwin | 27 min |
| Jun 19, 1:10 PM CDT | Tornado Warning | MOB | Baldwin | 17 min |
| Jun 19, 1:17 PM CDT | Special Marine Warning | MOB | 43 min | |
| Jun 19, 1:20 PM CDT | Special Weather Statement | MOB | Mobile | 55 min |
| Jun 19, 1:24 PM CDT | Special Weather Statement | MOB | Baldwin | 66 min |
| Jun 19, 1:31 PM CDT | Special Weather Statement | MOB | Mobile | 59 min |
| Jun 19, 1:42 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 63 min |
| Jun 19, 1:45 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jun 19, 2:05 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 5 hr |
| Jun 19, 2:25 PM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Jun 19, 2:25 PM CDT | Special Weather Statement | MOB | Escambia | 50 min |
| Jun 19, 2:27 PM CDT | Special Weather Statement | MOB | Butler, Crenshaw, Wilcox | 63 min |
| Jun 19, 2:38 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 19, 2:43 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 5 hr |
| Jun 19, 2:44 PM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| Jun 19, 2:46 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 44 min |
| Jun 19, 3:02 PM CDT | Areal Flood Advisory | MOB | Wilcox | 3 hr |
| Jun 19, 3:21 PM CDT | Areal Flood Advisory | MOB | Mobile | 4 hr |
| Jun 19, 3:31 PM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| Jun 19, 3:33 PM CDT | Special Weather Statement | MOB | Butler, Clarke, Conecuh, Monroe, Wilcox | 57 min |
| Jun 19, 4:01 PM CDT | Special Weather Statement | MOB | Washington | 59 min |
| Jun 19, 4:17 PM CDT | Special Marine Warning | MOB | 118 min | |
| Jun 19, 4:25 PM CDT | Areal Flood Advisory | MOB | Clarke, Monroe, Wilcox | 2 hr |
| Jun 19, 4:38 PM CDT | Special Weather Statement | MOB | Washington | 52 min |
| Jun 19, 5:14 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 19, 5:20 PM CDT | Special Weather Statement | MOB | Mobile | 25 min |
| Jun 19, 6:01 PM CDT | Special Marine Warning | MOB | 47 min | |
| Jun 19, 6:02 PM CDT | Special Weather Statement | MOB | Mobile | 43 min |
| Jun 19, 6:57 PM CDT | Areal Flood Warning | MOB | Mobile | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.